Jump to content

Wellbutrin, Great At First, Now Not So Much... Is This Normal?


Mirssy

Recommended Posts

I'm 17 years old and I have been on Wellbutrin XL 300mg daily since November 4rth.

It worked great at first! I was in a much better mood and was more motivated than anything. I was starting to play music again and actually thought I was doing great. I started doing my homework again and could actually carry on conversations with my friends and family...

but now, for the past week I have been depressed again... suicidal thoughts worse than before... after months of not self harming I did it again... I have been spacing out, not wanting to talk to anyone, not doing my school work, my room is a mess but I don't want to clean it... I just don't care... I am still on my medication though... is this normal?

another thing is I have been agitated, and snappy with people even when I was in a better mood...

I have taken books out on bipolar disorder... Sounds like me... but I'm not 100% sure...

I don't really want to bring this up to my mother because she might think that I'm "just saying this" plus, I don't want her to have to worry again... but I really want to know whats going on... so I can stop feeling so depressed...

Link to comment
Share on other sites

Wellbutrin works in waves for me. Sometimes it gives me enough energy to do things around the house, then for a while it doesn't. I don't understand it, unless my depression varies from down to really down then back up to just down again.

In your case, I suspect that your depression is getting worse. This is something you really need to mention to your psychiatrist. Of course the psychiatrist will explain it to your mom anyway since he will need to explain the change in medication. So you might as well mention it to your mom. It might even help telling your mom, because she might schedule an appointment sooner with the psychiatrist. And the sooner you see the psychiatrist about this, the better for you.

Link to comment
Share on other sites

I take Wellbutrin 300XL and have been on it for years. You may experience some ups and downs until your body adjusts to it. There is the possibility it needs to be augmented so check with your psychiatrist and discuss your current symptoms.

Lindahurt

Link to comment
Share on other sites

  • 2 weeks later...

well I went to my doctor and she prescribed me Zyprexa Zydis 5 mg (a mood stabilizer) I heard that a side effect is weight gain so I'm reluctant to even go and pick up the prescription... anyone know about it?

I know wellbutrin helps with weight loss... but what if it's combined with a weight gain prescription drug? I couldn't find any information on that...

Link to comment
Share on other sites

well I went to my doctor and she prescribed me Zyprexa Zydis 5 mg (a mood stabilizer) I heard that a side effect is weight gain so I'm reluctant to even go and pick up the prescription... anyone know about it?

I know wellbutrin helps with weight loss... but what if it's combined with a weight gain prescription drug? I couldn't find any information on that...

-----

Nevermind I got an answer on another board... I just want to know who has been on wellbutrin and Zyprexa together and how it worked for them.

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...